Hi i have been getting headaches over the last 2-3 wks. It seems to be more in the morning and night but can sometimes be in the day time to. I am not a person that suffers from headaches so i dont uderstand why i am now. I was taking some tablets called fluoxetine but stopped taking them about 6wks ago. Do you think this could be the reason for the headaches? I find it to effect my eyes more that anything but have had my eyes tested and have glasses for the tv. I wear my glasses so dont really know why i am getting the headaches.
How are you? Can you elaborate on your headaches? It is good that you have your eyes checked recently by your eye doctor. If there were no previous trauma or underlying medical conditions, this could be due to primary headaches such as tension, cluster or migraine headaches. The usual side effects of Fluoxetine are: nausea, loss of appetite, diarrhea, dry mouth, trouble sleeping, dizziness, drowsiness, weakness, or sweating may occur. Unusual or severe mental/mood changes such as anxiety, weight loss, and vision changes may also be observed. If this headache persists, have this checked by your doctor or be referred to a neurologist for proper evaluation.Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.